# SDR AALA20041085

- Difficulty date: October 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK OVERHEAD EMERGENCY LIGHTS AT STA 982 RT AND LT, STA 1039 LT AND STATION 1096 RT AND LT WERE INOPERATIVE.  REPLACED BATTERY PACK AT STA 1057 RT FOR OVERHEAD EMERGENCY LIGHTS AT STA 982 RT AND LT, 1039 LT AND 1096 RT AND LT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
